# SDR HYIA120PC AVMSTR

- Difficulty date: December 26, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 26,487 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Avionics
- Part time: 3,803 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH TRIPPED ONCE DURING FLIGHT.  MX REMOVED AND REPLACED CIRCUIT BREAKER SWITCH.  SYS CHECKS OK.  ACFT RELEASED BACK TO SERVICE.
